# SDR AALA201609209020

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 55,517 hours, 20,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING DEVICE HARD TO OPERATE. AIRCRAFT WAS GROUNDED.  MAINTENANCE CLEANED DEBRIS AND LUBRICATED GIRT BAR ASSEMBLY AND PADS ON 2L DOOR PER AMM 12-22-52-640-014 A. DOOR 2L ARMS  /DISARMS AND OPENS / CLOSES NORMAL.
